Please use this identifier to cite or link to this item:
Title: On the embedding of zero-dimensional double loops in locally euclidean double loops
Authors : Bödi, Richard
Published in : Results in Mathematics
Volume(Issue) : 22
Issue : 3-4
Pages : 657
Pages to: 666
Publisher / Ed. Institution : Birkhäuser
Publisher / Ed. Institution: Basel
Issue Date: Nov-1992
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subjects : Tameness of zero-dimensional sub-double-loops
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: It is shown that a closed (hence locally compact) zero-dimensional sub-double-loop of a locally Euclidean double loop is always tamely embedded and that its complement is simply connected.
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (
Departement: School of Engineering
Publication type: Article in scientific Journal
DOI : 10.1007/BF03323113
ISSN: 1422-6383
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
1992_Bödi_On the Embedding of Zero- Dimensional Double Loops _Results in Mathematics.PDF1.04 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.